# SDR ASAA2022073039272

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,510 hours, 8,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED PRIOR TO PUSHBACK. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801, RIGHT TCV CAME ON. ACCOMPLISHED FIM 21-62 TASK 831, FAULT RESET. PERFORMED OPS CHECK FIM 21-62 TASK 801. VERIFY GREEN GO LIGHT.
